# SDR YENA2022051700476

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 006
- Aircraft time: 42,690 hours, 27,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 34002210
- Part serial: 001938
- Condition: Failed
- Location: Emer-Batt-Ctr-Rh
- Part time: 40,116 hours, 25,972 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#955, BOS-DCA. 'AFT RH EXTERIOR EMERGENCY LIGHT INOP; REMOVED AND REPLACED #6 ELPU IAW AMM 33-50-01. OPS CHECKS GOOD, A/C OK FOR CONTINUED SERVICE AT THIS TIME.'
